Accessibility navigation


Convexity and a sum-product type estimate

Li, L. and Roche-Newton, O. (2012) Convexity and a sum-product type estimate. Acta Arithmetica, 156 (3). pp. 247-255. ISSN 1730-6264

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.4064/aa156-3-3


Item Type:Article
Refereed:Yes
Divisions:No Reading authors. Back catalogue items
Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33222
Publisher:Institutum Mathematicum, Academia Scientiarum Polona

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation